# SDR USAABB00052

- Difficulty date: April 12, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Sensor
- Part number: 367027006
- Condition: Failed
- Location: Hyd Qty
- Part time: 42,216 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGW - FLT 127 - AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGE R HYD QTY AND THE ASSOCIATED LIGHT.  THE HYDRAULIC QUANTITY READ 0, BUT THE PRESSURE WAS NORMAL.  FLIGHT RETURNED TO LGW AND LANED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC QUANTITY MONITOR.
